University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Pure Mathematics : Pure Mathematics publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/51980

Type: Conference paper
Title: D-branes, KK-theory and duality on noncommutative spaces
Author: Brodzki, J.
Varghese, M.
Rosenberg, J.
Szabo, R.
Citation: International Conference on Non-commutative Geometry and Phsics; Journal of Physics: Conference Series, vol. 103, 2008 / vol.103, iss.1, pp.012004-1-012004-13
Publisher: Institute of Physics Publishing
Issue Date: 2008
ISSN: 1742-6588
1742-6596
Conference Name: International Conference on Non-commutative Geometry and Physics (23 Apr 2007 : Orsay, France)
Statement of
Responsibility: 
J. Brodzki, V. Mathai, J. Rosenberg and R.J. Szabo
Abstract: We present a new categorical classification framework for D-brane charges on noncommutative manifolds using methods of bivariant K-theory. We describe several applications including an explicit formula for D-brane charge in cyclic homology, a realignement of open string T-duality, and a general criterion for cancellation of global worldsheet anomalies.
RMID: 0020083648
DOI: 10.1088/1742-6596/103/1/012004
Appears in Collections:Pure Mathematics publications
View citing articles in: Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer